Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 90, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 19, 2017, 3:13 PM CST. It took effect at Nov 20, 2017, 3:00 PM CST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2017, 3:13 PM CST (21:13 UTC)
- In effect from
- Nov 20, 2017, 3:00 PM CST
- Expired
- Nov 22, 2017, 4:00 AM CST
- In force
- 37 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
594 WHUS73 KGRB 192113 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 313 PM CST SUN NOV 19 2017 LMZ521-522-541>543-200515- /O.NEW.KGRB.SC.Y.0090.171120T2100Z-171122T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 313 PM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM MONDAY TO 6 PM CST TUESDAY. * WINDS...SOUTH WINDS AT 15 TO 25 KNOTS WITH GUSTS UP TO 25 TO 30 KNOTS. * WAVES...BUILDING TO 3 TO 5 ON THE BAY AND 4 TO 7 ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
439 WHUS73 KGRB 200325 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 925 PM CST SUN NOV 19 2017 LMZ521-522-541>543-201130- /O.CON.KGRB.SC.Y.0090.171120T2100Z-171122T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 925 PM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 6 PM CST TUESDAY... * WINDS...SOUTH WINDS AT 15 TO 25 KNOTS WITH GUSTS UP TO 25 TO 30 KNOTS. * WAVES...BUILDING TO 3 TO 5 ON THE BAY AND 4 TO 7 ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
365 WHUS73 KGRB 200918 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 318 AM CST MON NOV 20 2017 LMZ521-522-541>543-201730- /O.CON.KGRB.SC.Y.0090.171120T2100Z-171122T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 318 AM CST MON NOV 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST TUESDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS...BECOMING NORTHWEST ON TUESDAY. A FEW GUSTS TO 35 KNOTS POSSIBLE...MAINLY NEAR DEATH'S DOOR TONIGHT AND TUESDAY. * WAVES...BUILDING TO 3 TO 5 ON THE BAY AND 4 TO 7 ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
101 WHUS73 KGRB 201541 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 941 AM CST MON NOV 20 2017 LMZ521-522-541>543-202345- /O.CON.KGRB.SC.Y.0090.171120T2100Z-171122T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 941 AM CST MON NOV 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST TUESDAY... * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. GUSTS UP TO 30 KNOTS. WINDS BECOMING NORTHWEST ON TUESDAY. A FEW GUSTS TO 35 KNOTS POSSIBLE...MAINLY NEAR DEATH'S DOOR TONIGHT AND TUESDAY. * WAVES...BUILDING TO 3 TO 5 ON THE BAY AND 4 TO 7 ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
127 WHUS73 KGRB 202139 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 339 PM CST MON NOV 20 2017 LMZ521-522-541>543-210545- /O.CON.KGRB.SC.Y.0090.000000T0000Z-171122T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 339 PM CST MON NOV 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. WINDS BECOMING NORTHWEST ON TUESDAY. A FEW GUSTS TO 35 KNOTS POSSIBLE...MAINLY NEAR DEATH'S DOOR TONIGHT AND TUESDAY. * WAVES...BUILDING TO 3 TO 5 ON THE BAY AND 4 TO 7 ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
959 WHUS73 KGRB 210317 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 917 PM CST MON NOV 20 2017 LMZ521-522-541>543-211130- /O.EXT.KGRB.SC.Y.0090.000000T0000Z-171122T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 917 PM CST MON NOV 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST TUESDAY... * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. WINDS BECOMING NORTHWEST ON TUESDAY. A FEW GUSTS TO 35 KNOTS POSSIBLE...MAINLY NEAR DEATH'S DOOR TONIGHT AND TUESDAY. * WAVES...BUILDING TO 3 TO 5 ON THE BAY AND 4 TO 7 ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
304 WHUS73 KGRB 210930 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 330 AM CST TUE NOV 21 2017 LMZ521-522-541-211730- /O.EXT.KGRB.SC.Y.0090.000000T0000Z-171122T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 330 AM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST WEDNESDAY... * WINDS...SOUTHWEST WINDS TO 30 KNOTS EARLY TODAY WILL VEER WEST BY MID-MORNING, THEN NORTHWEST THIS AFTERNOON. A FEW GALE FORCE GUSTS TO 35 KNOTS ARE LIKELY. WINDS WILL BEGIN TO SLOWLY DIMINISH THIS EVENING. * WAVES...WAVES OF 5 TO 9 FEET ON LAKE MICHIGAN AND 3 TO 5 FEET ON THE BAY WILL SLOWLY DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-211730- /O.CON.KGRB.SC.Y.0090.000000T0000Z-171122T0300Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 330 AM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTHWEST WINDS TO 30 KNOTS EARLY TODAY WILL VEER WEST BY MID-MORNING, THEN NORTHWEST THIS AFTERNOON. A FEW GALE FORCE GUSTS TO 35 KNOTS ARE LIKELY. WINDS WILL DIMINISH THIS EVENING. * WAVES...WAVES OF 4 TO 7 FEET WILL SLOWLY DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
147 WHUS73 KGRB 211614 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1014 AM CST TUE NOV 21 2017 LMZ521-522-541-220015- /O.CON.KGRB.SC.Y.0090.000000T0000Z-171122T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1014 AM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS. WINDS WILL BEGIN TO SLOWLY DIMINISH LATE THIS EVENING. * WAVES...WAVES OF 3 TO 6 FEET ON LAKE MICHIGAN AND NEAR DEATH'S DOOR WILL SLOWLY DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-220015- /O.CON.KGRB.SC.Y.0090.000000T0000Z-171122T0300Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1014 AM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH A FEW GALE FORCE GUSTS TO 30 KNOTS. WINDS WILL BEGIN TO SLOWLY DIMINISH LATE THIS EVENING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
662 WHUS73 KGRB 212153 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 353 PM CST TUE NOV 21 2017 LMZ521-522-541-220600- /O.CON.KGRB.SC.Y.0090.000000T0000Z-171122T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 353 PM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. WINDS WILL BEGIN TO SLOWLY DIMINISH LATER ON TONIGHT. * WAVES...WAVES OF 3 TO 5 FEET ON LAKE MICHIGAN AND NEAR DEATH'S DOOR WILL SLOWLY DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-220300- /O.CON.KGRB.SC.Y.0090.000000T0000Z-171122T0300Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 353 PM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KTS LATER ON THIS EVENING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
580 WHUS73 KGRB 220301 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 901 PM CST TUE NOV 21 2017 LMZ542-543-220415- /O.EXP.KGRB.SC.Y.0090.000000T0000Z-171122T0300Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 901 PM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ LMZ521-522-541-221000- /O.CON.KGRB.SC.Y.0090.000000T0000Z-171122T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 901 PM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. WINDS WILL BEGIN TO SLOWLY DIMINISH LATER ON TONIGHT. * WAVES...WAVES OF 3 TO 5 FEET ON LAKE MICHIGAN AND NEAR DEATH'S DOOR WILL SLOWLY DIMINISH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
040 WHUS73 KGRB 220959 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 359 AM CST WED NOV 22 2017 LMZ521-522-541-221100- /O.EXP.KGRB.SC.Y.0090.000000T0000Z-171122T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 359 AM CST WED NOV 22 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS MORNING... ALTHOUGH A FEW GUSTS MEETING SMALL CRAFT ADVISORY CRITERIA COULD CONTINUE IN THE VICINITY OF THE NORTHERN DOOR PENINSULA FOR A COUPLE HOURS EARLY THIS MORNING, WINDS WILL CONTINUE TO DIMINISH. AS A RESULT, THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ JS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 2:25 PM CST, 48 minutes earlier.
Area forecast discussion, Nov 19, 2:25 PM CST, 48 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 225 PM CST Sun Nov 19 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Monday Issued at 225 PM CST Sun Nov 19 2017 Main forecast focus to be on temperatures as a surface ridge axis moves through the region late this afternoon into tonight. The 19z MSAS surface analysis indicated the ridge axis extended from the Mid-MS Valley northward along the MN/WI border into the southwest corner of Ontario. The next system of interest is located well to our northwest over southwest Canada. Visible satellite imagery showed a brief break in the clouds over northeast WI between retreating low clouds to the east and advancing mid/high clouds to the west. Temperatures were well- below normal for mid-November. A west-southwest wind will prevail across the region and draw milder air into WI tonight as 8H temperatures warm from around -6C to around 0C. This WAA, coupled with the passage of a 110 knot upper jet, should bring these mid/high clouds into parts of northeast WI through the night. Under generally partly cloudy skies, temperatures are expected to bottom out later this evening, then either hold steady or slowly rise late. Currently have low temperatures ranging from 15-20 degrees north-central WI, 25-30 degrees east-central WI. As a side note, if skies over northern WI were to clear out, temperatures could end up closer to 10 above due to fresh snow cover. South winds at the surface and southwest winds aloft will continue to pull warmer air into WI as 8H temperatures rise to around +6C by 00z Tuesday. A decent amount of sunshine is expected on Monday, although there could be some increase in clouds late in the day ahead of a clipper system moving into extreme southwest Ontario. Monday appears to be the warmest day of the week as we see max temperatures reach around 40 degrees far north, upper 40s over parts of central WI. .LONG TERM...Monday Night Through Sunday Issued at 225 PM CST Sun Nov 19 2017 A pretty quiet period of weather is expected this week, with dry northwest upper flow and two shortwave troughs moving through. The first should produce light lake effect snow showers Monday and Monday night, while the second could bring some light snow or rain towards the end of the week as a clipper passes by to our north. Temperatures should be within about five degrees of normal for this time of the year. && .AVIATION...for 18Z TAF Issuance Issued at 1119 AM CST Sun Nov 19 2017 Other than low lake effect clouds across far northern WI, the rest of the region will see VFR conditions this afternoon as a ridge of high pressure moves across the Badger state. The approach of this high pressure will bring diminishing winds to northeast WI with 20 knot gusts subsiding. A 110 knot upper jet diving southeast into the Great Lakes later this afternoon/evening will bring a mid-deck of clouds generally in the 7K-11K range. Once this jet departs later tonight, only high clouds would remain as warmer air aloft overspreads the area. VFR conditions are forecast to continue on Monday with mainly only high clouds in the vicinity. && .MARINE... Issued at 225 PM CST Sun Nov 19 2017 Pressure gradient is forecast to tighten between high pressure over the Mid-Atlantic states and the clipper low pressure moving across southern Canada. A small craft advisory will be issued starting Monday afternoon. We will have to watch for possible gales Monday night into Tuesday behind the clipper as winds turn to the west-northwest. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kallas LONG TERM......RDM AVIATION.......Kallas MARINE.........Kallas
Hazardous weather outlook, Nov 19, 2:18 PM CST, 55 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 218 PM CST Sun Nov 19 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 218 PM CST Sun Nov 19 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday Hazardous travel conditions are possible Tuesday into Tuesday night across far north-central Wisconsin, especially Vilas county due to lake effect snow showers. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-202030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 218 PM CST Sun Nov 19 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Sunday A few gale force wind gusts are possible from the southwest Monday night, and from the west or northwest on Tuesday, especially over the coastal waters of northern Door county. AK/RDM
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.